# SDR SWAA2023101608354

- Difficulty date: September 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COLLAR ASSIST HANDLE LINING FWD GALLEY AREA (4 EA) 2023-569382<[01] INSTALLED COLLAR ASSIST HANDLE LINING ENTRY DOOR IAW B737-700 AMM 52-11-31-400-802 STEP 3.G ITEM (B) PART USED: 66-4453-18B;[02] CORRECTED STEP 1: INSTALLED COLLAR ASSIST HANDLE LINING ENTRY DOOR IAW B737-700 AMM 52-11-31-400-802 STEP 3.G.(2) PART USED: 66-4453-18B;[03] CERTIFIED STEP 2 COMPLETED
